# SDR NSVA2010225

- Difficulty date: December 15, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N333NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4333
- Aircraft time: 256 hours, 242 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 3267 BOS-EWR DIVERTED TO BDL DUE TO THE FRONT CARGO DOOR MASTER CAUTION DOOR LIGHT ILLUMINATED IN FLIGHT.  CONTRACT MAINTENANCE PERFORM OPERATIONAL CHECK OF DOOR AND SWITCH SEVERAL TIMES.  MAINTENANCE RE-SECURED DOOR OPS CHECKED GOOD.
